Alert archive / Mississippi / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 60, NWS Memphis, TN

April 13, 2007Lafayette County, Mississippi

NWS Memphis, TN issued this severe thunderstorm warning at Apr 13, 2007, 11:40 PM CDT for Lafayette County, Mississippi. It was in force for 18 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 13, 2007, 11:40 PM CDT (04:40 UTC)
Expired
Apr 13, 2007, 11:58 PM CDT
In force
18 min
Issued by
NWS Memphis, TN
Area
Counties, with a storm outline in the text

County Lafayette County, MS

The radar

The Columbus AFB radar (KGWX), 114 km from the middle of the area, began a volume at 04:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 13, 11:45 PM CDTHAIL 0.75Oxford, MS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KLZK), launched 00:00Z, 4.7 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2007-04-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2007-04-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 622 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
762 m above ground
0-6 km bulk shear
70 kt
0-1 km storm-relative helicity
622 m²/s²
0-3 km storm-relative helicity
1200 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KMEG 140440
SVRMEG
MSC071-140515-
/O.NEW.KMEG.SV.W.0060.070414T0440Z-070414T0515Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
1140 PM CDT FRI APR 13 2007

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  LAFAYETTE COUNTY IN NORTHWEST MISSISSIPPI...

* UNTIL 1215 AM CDT

* AT 1140 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM PRODUCING PENNY SIZE HAIL.  THIS STORM WAS
  LOCATED 9 MILES SOUTH OF OXFORD...OR ABOUT 6 MILES NORTHEAST OF
  WATER VALLEY...AND MOVING NORTHEAST AT 65 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  DENMARK AND CAMBRIDGE.

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

LAT...LON 3431 8964 3417 8951 3431 8924 3450 8924
      3454 8936

$$
2 follow-up statements
000 
WWUS54 KMEG 140449
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1149 PM CDT FRI APR 13 2007

MSC071-140515-
/O.CON.KMEG.SV.W.0060.000000T0000Z-070414T0515Z/
LAFAYETTE MS-
1149 PM CDT FRI APR 13 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT
FOR LAFAYETTE COUNTY...

AT 1146 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING PENNY SIZE HAIL.  THIS STORM
WAS LOCATED NEAR CAMBRIDGE...OR ABOUT 7 MILES EAST OF OXFORD...MOVING
NORTHEAST AT 75 MPH.

THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED COUNTY..

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

LAT...LON 3438 8953 3430 8942 3436 8925 3450 8924
      3454 8936

$$
000 
WWUS54 KMEG 140458
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1158 PM CDT FRI APR 13 2007

MSC071-140508-
/O.CAN.KMEG.SV.W.0060.000000T0000Z-070414T0515Z/
LAFAYETTE MS-
1158 PM CDT FRI APR 13 2007

...THE SEVERE THUNDERSTORM WARNING FOR LAFAYETTE COUNTY IS
CANCELLED...

AT 1158 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE 
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE 
AREA...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. 
THEREFORE...THE SEVERE THUNDERSTORM WARNING IS CANCELLED.

LAT...LON 3438 8953 3430 8942 3436 8925 3450 8924
      3454 8936

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 13, 9:06 PM CDT, 2 hours 34 minutes earlier.

Area forecast discussion, Apr 13, 9:06 PM CDT, 2 hours 34 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MEMPHIS TN
906 PM CDT FRI APR 13 2007

.DISCUSSION...01Z SURFACE ANALYSIS PLACES A WARM FRONT FROM COLUMBUS
MISSISSIPPI BACK THROUGH EASTERN TEXAS. 00Z UPPER AIR ANALYSIS SHOWS
850 MB FRONT ACROSS THE MID SOUTH WHILE LOW LEVEL MOISTURE REMAINS
FURTHER BACK ACROSS SOUTHWEST ARKANSAS. SHORT TERM FORECAST CONCERNS
REVOLVE AROUND ONGOING SEVERE WEATHER.

SHORT TERM RUC ANALYSIS INDICATES VERY STEEP MID LEVEL LAPSE RATES
AROUND 7 C/KM...MUCAPES AROUND 800 J/KG AND MINIMAL IF ANY SURFACE
BASED CAPE. CONVECTION SHOULD CONTINUE TO REMAIN ELEVATED THIS
EVENING WITH LINEAR CONVECTIVE LINE ALONG THE SURFACE LOW
REACHING THE MISSISSIPPI RIVER AROUND 8-9Z AS SURFACE LOW MOVES INTO
NORTHWEST MISSISSIPPI BY 12Z SATURDAY. THE PRIMARY SEVERE WEATHER
THREATS WILL CONTINUE TO BE LARGE HAIL...AND POSSIBLY DAMAGING
WINDS LATER IN THE NIGHT.

WILL UPDATE FORECAST FOR SHORT TERM CONVECTIVE TRENDS AS
NECESSARY.

&&

.PREV DISCUSSION... /ISSUED 333 PM CDT FRI APR 13 2007/

DISCUSSION...SURFACE ANALYSIS THIS AFTERNOON PLACES AN AREA OF LOW
PRESSURE AROUND THE PANHANDLE OF TEXAS WITH A WARM FRONT EXTENDING
EAST INTO EAST TEXAS/NORTH LOUISIANA. FURTHER NORTH ACROSS THE MID
SOUTH...TEMPERATURES HAVE REMAINED MOSTLY IN THE UPPER 40S TO LOWER
50S WITH NORTHERLY WINDS IN ADVANCE OF THE NEXT SYSTEM. MAIN
FORECAST CONCERN IS CONVECTIVE POTENTIAL TONIGHT AND SATURDAY.

TONIGHT AND SATURDAY...SURFACE LOW CURRENTLY LOCATED IN THE SOUTHERN
PLAINS WILL GRADUALLY MOVE EAST TONIGHT INTO WESTERN SECTIONS OF THE
LOWER MISSISSIPPI VALLEY. DESPITE MODERATE TO STEEP 700-500 MB LAYER
MID LEVEL LAPSE RATES (6.5-7.0 C/KM)...CONVECTION WILL PRIMARILY
REMAIN ELEVATED WITH LI/S AROUND -2...MUCAPES AROUND 800 J/KG AND
LITTLE IF ANY SURFACE BASED INSTABILITY. AT THIS TIME THINK SEVERE
WEATHER POTENTIAL WILL REMAIN ISOLATED/SCATTERED AT BEST WITH UPSTREAM
CONVECTION WEAKENING A BIT AS IT ENCOUNTERS A MORE STABLE ATMOSPHERE
ACROSS THE MID SOUTH. ANY POTENTIAL SEVERE WEATHER THREATS WOULD BE
IN THE FORM OF DAMAGING WIND GUSTS AND HAIL.

LOW PRESSURE WILL BE LOCATED ACROSS CENTRAL MISSISSIPPI ON SATURDAY
WITH A WITH A WARM FRONT EXTENDING ACROSS NORTHERN MISSISSIPPI.
ALONG AND SOUTH OF THE WARM FRONT...SURFACE BASED INSTABILITY MAY BE
SUFFICIENT TO SUPPORT ANOTHER DAMAGING WIND/HAIL THREAT ESPECIALLY
ACROSS NORTHEAST MISSISSIPPI DURING THE DAY. HEAVY RAIN IS ALSO
POSSIBLE ACROSS PORTIONS OF THE MID SOUTH...MAINLY SOUTH OF I-40 AS
K INDICIES WILL BE AROUND 35 AND PRECIPITABLE WATER VALUES REACHING
AROUND 1.5 INCHES. WILL HIGHLIGHT HEAVY RAIN POTENTIAL AND SEVERE
WEATHER THREAT IN THE HWO.

SATURDAY NIGHT THROUGH MONDAY...PRECIPITATION WILL GRADUALLY COME TO
AN END ACROSS THE MID SOUTH AS LOW PRESSURE PUSHES EAST OF THE AREA
INTO ALABAMA AND HIGH PRESSURE BUILDS INTO THE AREA FOR SUNDAY. HIGH
TEMPERATURES FOR SUNDAY WILL BE BELOW NORMAL BUT WILL WARM TO
CLIMATOLOGICAL VALUES FOR APRIL ON MONDAY.

LONG RANGE...(TUESDAY THROUGH FRIDAY)...LONG RANGE MODELS INDICATE
SHORTWAVE RIDGING AT THE START OF THE PERIOD ON TUESDAY WITH A
SOUTHERN STREAM UPPER LEVEL LOW MOVING ACROSS THE LOWER MISSISSIPPI
VALLEY WEDNESDAY AND THURSDAY WITH UPPER LEVEL RIDGING RETURNING BY
FRIDAY. WILL KEEP THUNDER OUT OF THE LONG RANGE FORECAST WITH
RELATIVELY STABLE CONVECTIVE INDICIES AS SURFACE LOW WILL TRACK
ALONG THE GULF COAST WITH THE MID SOUTH ON THE NORTHERN FRINGE OF
THE SYSTEM.

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...NONE.
TN...NONE.
&&
Hazardous weather outlook, Apr 13, 7:19 PM CDT, 4 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
719 PM CDT FRI APR 13 2007

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-150230-
ALCORN-BENTON(MS)-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE(AR)-LEE(MS)-
MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
719 PM CDT FRI APR 13 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TONIGHT

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS OVER EAST CENTRAL
ARKANSAS...NORTH MISSISSIPPI...AND SOUTHWEST TENNESSEE TONIGHT.
INCREASING INSTABILITY ALOFT WILL ALLOW THUNDERSTORMS TO BECOME SEVERE
AND PRODUCE LARGE HAIL OVER THE SLIGHT RISK AREA. THIS AREA IS
ALONG AND SOUTH OF INTERSTATE 40. BE PREPARED TO TAKE COVER FROM
LARGE HAIL IF A WARNING IS ISSUED. HEAVY RAINFALL MAY ALSO OCCUR
AND RESULT IN ISOLATED AREAS OF FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS PORTIONS OF
NORTHEAST MISSISSIPPI DURING THE DAY ON SATURDAY. THE PRIMARY SEVERE
WEATHER THREAT WILL BE DAMAGING WINDS AND LARGE HAIL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED AT THIS TIME ACROSS EAST CENTRAL
ARKANSAS...NORTH MISSISSIPPI...AND SOUTHWEST TENNESSEE.

JLH

In the hours before

Special weather statement, Apr 13, 10:07 PM CDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1007 PM CDT FRI APR 13 2007

MSZ012-140330-
PANOLA MS-
1007 PM CDT FRI APR 13 2007

THIS SIGNIFICANT WEATHER ALERT IS FOR...PANOLA COUNTY.

A STRONG THUNDERSTORM PRODUCING PEA TO DIME SIZE HAIL WAS LOCATED 7
MILES SOUTHWEST OF CURTIS STATION AT 1007 PM CDT...MOVING NORTHEAST
AT 65 MPH. THIS STORM HAS WEAKENED SOME BUT MAY REINTENSIFY AS IT
MOVES OVER PANOLA COUNTY. THIS STORM HAS HAD A HISTORY OF PRODUCING
LARGE HAIL...SO PLEASE STAY ABREAST OF THE LATEST WEATHER SITUATION
AND BE PREPARED TO TAKE COVER IF A WARNING IS ISSUED.

DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THIS
THUNDERSTORM.

THIS STORM COULD AGAIN BECOME SEVERE RAPIDLY.

PEOPLE IN PANOLA COUNTY SHOULD MONITOR THIS STORM CLOSELY. THIS
SIGNIFICANT WEATHER ALERT IS IN EFFECT UNTIL 1030 PM CDT.
Local storm report, Apr 13, 10:12 PM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
1012 PM CDT FRI APR 13 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     HAIL             SENATOBIA               34.62N 89.97W
04/13/2007  E0.75 INCH       TATE               MS   TRAINED SPOTTER

            REPORTED IN THE SOUTHWEST PART OF TOWN.

0630 PM     HAIL             INDEPENDENCE            34.70N 89.80W
04/13/2007  E0.75 INCH       TATE               MS   TRAINED SPOTTER

0638 PM     HAIL             3 S HERNANDO            34.78N 89.99W
04/13/2007  E0.75 INCH       DESOTO             MS   TRAINED SPOTTER

0642 PM     HAIL             2 S HERNANDO            34.80N 89.99W
04/13/2007  E1.00 INCH       DESOTO             MS   EMERGENCY MNGR

            ALONG HIGHWAY 55 SOUTH OF HERNANDO

0645 PM     HAIL             COLDWATER               34.69N 89.98W
04/13/2007  E1.00 INCH       TATE               MS   TRAINED SPOTTER

            QUARTER SIZE HAIL COVERING GROUND 2 MILES NORTH OF EXIT
            271

0645 PM     HAIL             HERNANDO                34.83N 89.99W
04/13/2007  E0.88 INCH       DESOTO             MS   AMATEUR RADIO

0657 PM     HAIL             HORN LAKE               34.96N 90.04W
04/13/2007  E1.00 INCH       DESOTO             MS   TRAINED SPOTTER

0742 PM     HAIL             E WALNUT                34.95N 88.90W
04/13/2007  E1.00 INCH       TIPPAH             MS   LAW ENFORCEMENT

            QUARTER SIZE HAIL ON HIGHWAY 72

0750 PM     HAIL             E WALNUT                34.95N 88.90W
04/13/2007  E1.00 INCH       TIPPAH             MS   LAW ENFORCEMENT

0808 PM     HAIL             2 S GERMANTOWN          35.06N 89.79W
04/13/2007  E0.75 INCH       SHELBY             TN   TRAINED SPOTTER

            PENNY SIZE HAIL REPORTED AT THE INTERSECTION OF HACKS
            CROSS ROAD AND WINCHESTER ROAD.

0952 PM     HAIL             1 S CLARKSDALE          34.19N 90.58W
04/13/2007  E0.88 INCH       COAHOMA            MS   EMERGENCY MNGR

&&
Local storm report, Apr 13, 10:17 PM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
1017 PM CDT FRI APR 13 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     HAIL             SLEDGE                  34.43N 90.22W
04/13/2007  E1.00 INCH       QUITMAN            MS   LAW ENFORCEMENT

0620 PM     HAIL             SENATOBIA               34.62N 89.97W
04/13/2007  E0.75 INCH       TATE               MS   TRAINED SPOTTER

            REPORTED IN THE SOUTHWEST PART OF TOWN.

0630 PM     HAIL             INDEPENDENCE            34.70N 89.80W
04/13/2007  E0.75 INCH       TATE               MS   TRAINED SPOTTER

0638 PM     HAIL             3 S HERNANDO            34.78N 89.99W
04/13/2007  E0.75 INCH       DESOTO             MS   TRAINED SPOTTER

0642 PM     HAIL             2 S HERNANDO            34.80N 89.99W
04/13/2007  E1.00 INCH       DESOTO             MS   EMERGENCY MNGR

            ALONG HIGHWAY 55 SOUTH OF HERNANDO

0645 PM     HAIL             COLDWATER               34.69N 89.98W
04/13/2007  E1.00 INCH       TATE               MS   TRAINED SPOTTER

            QUARTER SIZE HAIL COVERING GROUND 2 MILES NORTH OF EXIT
            271

0645 PM     HAIL             HERNANDO                34.83N 89.99W
04/13/2007  E0.88 INCH       DESOTO             MS   AMATEUR RADIO

0645 PM     HAIL             HOLLY SPRINGS           34.77N 89.44W
04/13/2007  E0.88 INCH       MARSHALL           MS   LAW ENFORCEMENT

0657 PM     HAIL             HORN LAKE               34.96N 90.04W
04/13/2007  E1.00 INCH       DESOTO             MS   TRAINED SPOTTER

0742 PM     HAIL             E WALNUT                34.95N 88.90W
04/13/2007  E1.00 INCH       TIPPAH             MS   LAW ENFORCEMENT

            QUARTER SIZE HAIL ON HIGHWAY 72

0750 PM     HAIL             E WALNUT                34.95N 88.90W
04/13/2007  E1.00 INCH       TIPPAH             MS   LAW ENFORCEMENT

0808 PM     HAIL             2 S GERMANTOWN          35.06N 89.79W
04/13/2007  E0.75 INCH       SHELBY             TN   TRAINED SPOTTER

            PENNY SIZE HAIL REPORTED AT THE INTERSECTION OF HACKS
            CROSS ROAD AND WINCHESTER ROAD.

0952 PM     HAIL             1 S CLARKSDALE          34.19N 90.58W
04/13/2007  E0.88 INCH       COAHOMA            MS   EMERGENCY MNGR

&&
Local storm report, Apr 13, 10:32 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
1032 PM CDT FRI APR 13 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     HAIL             SLEDGE                  34.43N 90.22W
04/13/2007  E1.00 INCH       QUITMAN            MS   LAW ENFORCEMENT

0620 PM     HAIL             SENATOBIA               34.62N 89.97W
04/13/2007  E0.75 INCH       TATE               MS   TRAINED SPOTTER

            REPORTED IN THE SOUTHWEST PART OF TOWN.

0630 PM     HAIL             INDEPENDENCE            34.70N 89.80W
04/13/2007  E0.75 INCH       TATE               MS   TRAINED SPOTTER

0638 PM     HAIL             3 S HERNANDO            34.78N 89.99W
04/13/2007  E0.75 INCH       DESOTO             MS   TRAINED SPOTTER

0642 PM     HAIL             2 S HERNANDO            34.80N 89.99W
04/13/2007  E1.00 INCH       DESOTO             MS   EMERGENCY MNGR

            ALONG HIGHWAY 55 SOUTH OF HERNANDO

0645 PM     HAIL             COLDWATER               34.69N 89.98W
04/13/2007  E1.00 INCH       TATE               MS   TRAINED SPOTTER

            QUARTER SIZE HAIL COVERING GROUND 2 MILES NORTH OF EXIT
            271

0645 PM     HAIL             HERNANDO                34.83N 89.99W
04/13/2007  E0.88 INCH       DESOTO             MS   AMATEUR RADIO

0645 PM     HAIL             HOLLY SPRINGS           34.77N 89.44W
04/13/2007  E0.88 INCH       MARSHALL           MS   LAW ENFORCEMENT

0657 PM     HAIL             HORN LAKE               34.96N 90.04W
04/13/2007  E1.00 INCH       DESOTO             MS   TRAINED SPOTTER

0700 PM     HAIL             COLLIERVILLE            35.06N 89.68W
04/13/2007  U0.75 INCH       SHELBY             TN   LAW ENFORCEMENT

0742 PM     HAIL             E WALNUT                34.95N 88.90W
04/13/2007  E1.00 INCH       TIPPAH             MS   LAW ENFORCEMENT

            QUARTER SIZE HAIL ON HIGHWAY 72

0750 PM     HAIL             E WALNUT                34.95N 88.90W
04/13/2007  E1.00 INCH       TIPPAH             MS   LAW ENFORCEMENT

0808 PM     HAIL             2 S GERMANTOWN          35.06N 89.79W
04/13/2007  E0.75 INCH       SHELBY             TN   TRAINED SPOTTER

            PENNY SIZE HAIL REPORTED AT THE INTERSECTION OF HACKS
            CROSS ROAD AND WINCHESTER ROAD.

0952 PM     HAIL             1 S CLARKSDALE          34.19N 90.58W
04/13/2007  E0.88 INCH       COAHOMA            MS   EMERGENCY MNGR

&&

PWB
Local storm report, Apr 13, 11:05 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
1105 PM CDT FRI APR 13 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     HAIL             SLEDGE                  34.43N 90.22W
04/13/2007  E1.00 INCH       QUITMAN            MS   LAW ENFORCEMENT

0620 PM     HAIL             SENATOBIA               34.62N 89.97W
04/13/2007  E0.75 INCH       TATE               MS   TRAINED SPOTTER

            REPORTED IN THE SOUTHWEST PART OF TOWN.

0630 PM     HAIL             INDEPENDENCE            34.70N 89.80W
04/13/2007  E0.75 INCH       TATE               MS   TRAINED SPOTTER

0638 PM     HAIL             3 S HERNANDO            34.78N 89.99W
04/13/2007  E0.75 INCH       DESOTO             MS   TRAINED SPOTTER

0642 PM     HAIL             2 S HERNANDO            34.80N 89.99W
04/13/2007  E1.00 INCH       DESOTO             MS   EMERGENCY MNGR

            ALONG HIGHWAY 55 SOUTH OF HERNANDO

0645 PM     HAIL             COLDWATER               34.69N 89.98W
04/13/2007  E1.00 INCH       TATE               MS   TRAINED SPOTTER

            QUARTER SIZE HAIL COVERING GROUND 2 MILES NORTH OF EXIT
            271

0645 PM     HAIL             HERNANDO                34.83N 89.99W
04/13/2007  E0.88 INCH       DESOTO             MS   AMATEUR RADIO

0645 PM     HAIL             HOLLY SPRINGS           34.77N 89.44W
04/13/2007  E0.88 INCH       MARSHALL           MS   LAW ENFORCEMENT

0657 PM     HAIL             HORN LAKE               34.96N 90.04W
04/13/2007  E1.00 INCH       DESOTO             MS   TRAINED SPOTTER

0700 PM     HAIL             COLLIERVILLE            35.06N 89.68W
04/13/2007  U0.75 INCH       SHELBY             TN   LAW ENFORCEMENT

0736 PM     HAIL             ROBINSONVILLE           34.82N 90.32W
04/13/2007  E0.75 INCH       TUNICA             MS   LAW ENFORCEMENT

0736 PM     HAIL             ROBINSONVILLE           34.82N 90.32W
04/13/2007  E0.75 INCH       TUNICA             MS   LAW ENFORCEMENT

0742 PM     HAIL             E WALNUT                34.95N 88.90W
04/13/2007  E1.00 INCH       TIPPAH             MS   LAW ENFORCEMENT

            QUARTER SIZE HAIL ON HIGHWAY 72

0750 PM     HAIL             E WALNUT                34.95N 88.90W
04/13/2007  E1.00 INCH       TIPPAH             MS   LAW ENFORCEMENT

0808 PM     HAIL             2 S GERMANTOWN          35.06N 89.79W
04/13/2007  E0.75 INCH       SHELBY             TN   TRAINED SPOTTER

            PENNY SIZE HAIL REPORTED AT THE INTERSECTION OF HACKS
            CROSS ROAD AND WINCHESTER ROAD.

0952 PM     HAIL             1 S CLARKSDALE          34.19N 90.58W
04/13/2007  E0.88 INCH       COAHOMA            MS   EMERGENCY MNGR

&&

KNS
Local storm report, Apr 13, 11:32 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
1132 PM CDT FRI APR 13 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     HAIL             SLEDGE                  34.43N 90.22W
04/13/2007  E1.00 INCH       QUITMAN            MS   LAW ENFORCEMENT

0620 PM     HAIL             SENATOBIA               34.62N 89.97W
04/13/2007  E0.75 INCH       TATE               MS   TRAINED SPOTTER

            REPORTED IN THE SOUTHWEST PART OF TOWN.

0630 PM     HAIL             INDEPENDENCE            34.70N 89.80W
04/13/2007  E0.75 INCH       TATE               MS   TRAINED SPOTTER

0638 PM     HAIL             3 S HERNANDO            34.78N 89.99W
04/13/2007  E0.75 INCH       DESOTO             MS   TRAINED SPOTTER

0642 PM     HAIL             2 S HERNANDO            34.80N 89.99W
04/13/2007  E1.00 INCH       DESOTO             MS   EMERGENCY MNGR

            ALONG HIGHWAY 55 SOUTH OF HERNANDO

0645 PM     HAIL             HOLLY SPRINGS           34.77N 89.44W
04/13/2007  E0.88 INCH       MARSHALL           MS   LAW ENFORCEMENT

0645 PM     HAIL             HERNANDO                34.83N 89.99W
04/13/2007  E0.88 INCH       DESOTO             MS   AMATEUR RADIO

0645 PM     HAIL             COLDWATER               34.69N 89.98W
04/13/2007  E1.00 INCH       TATE               MS   TRAINED SPOTTER

            QUARTER SIZE HAIL COVERING GROUND 2 MILES NORTH OF EXIT
            271

0657 PM     HAIL             HORN LAKE               34.96N 90.04W
04/13/2007  E1.00 INCH       DESOTO             MS   TRAINED SPOTTER

0700 PM     HAIL             COLLIERVILLE            35.06N 89.68W
04/13/2007  U0.75 INCH       SHELBY             TN   LAW ENFORCEMENT

0736 PM     HAIL             ROBINSONVILLE           34.82N 90.32W
04/13/2007  E0.75 INCH       TUNICA             MS   LAW ENFORCEMENT

0736 PM     HAIL             ROBINSONVILLE           34.82N 90.32W
04/13/2007  E0.75 INCH       TUNICA             MS   LAW ENFORCEMENT

0742 PM     HAIL             E WALNUT                34.95N 88.90W
04/13/2007  E1.00 INCH       TIPPAH             MS   LAW ENFORCEMENT

            QUARTER SIZE HAIL ON HIGHWAY 72

0748 PM     HAIL             LEWISBURG               34.87N 89.82W
04/13/2007  E0.75 INCH       DESOTO             MS   LAW ENFORCEMENT

0750 PM     HAIL             E WALNUT                34.95N 88.90W
04/13/2007  E1.00 INCH       TIPPAH             MS   LAW ENFORCEMENT

0808 PM     HAIL             2 S GERMANTOWN          35.06N 89.79W
04/13/2007  E0.75 INCH       SHELBY             TN   TRAINED SPOTTER

            PENNY SIZE HAIL REPORTED AT THE INTERSECTION OF HACKS
            CROSS ROAD AND WINCHESTER ROAD.

0952 PM     HAIL             1 S CLARKSDALE          34.19N 90.58W
04/13/2007  E0.88 INCH       COAHOMA            MS   EMERGENCY MNGR

&&

KNS

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 13, 7:22 PM CDTSevere Thunderstorm WarningMEGTunica23 min
Apr 13, 7:33 PM CDTSevere Thunderstorm WarningMEGDeSoto, Tate27 min
Apr 13, 7:48 PM CDTSevere Thunderstorm WarningMEGAlcorn, Tippah27 min
Apr 13, 7:51 PM CDTSevere Thunderstorm WarningMEGBenton, Marshall24 min
Apr 13, 8:01 PM CDTSevere Thunderstorm WarningMEGDeSoto20 min
Apr 13, 8:14 PM CDTSevere Thunderstorm WarningMEGBenton32 min
Apr 13, 9:38 PM CDTSevere Thunderstorm WarningMEGCoahoma, Quitman39 min
Apr 14, 5:07 AM CDTSevere Thunderstorm WarningMEGCalhoun, Chickasaw, Lee, Pontotoc23 min
Apr 14, 5:29 AM CDTSevere Thunderstorm WarningMEGChickasaw, Lee36 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.